Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Red dots on thigh. Have anxiety. What is going on?

I have noticed random red dots (pettechia) on inner and upper thigh. They are extremely small and red. They seem to come and go, and never really noticed them before. I have healthy anxiety and am worried now that I have noticed them. I had a blodd test about 5 months ago (not for this concern) and my results were all normal. Any ideas?
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
The presence of these small red dots (petechiae) are a feature of reduced platelet count (Thrombocytopenia).
Get your complete hemogram done especially when these petechiae develop.
It would be better to get a manual platelet count along with automated count.

Is the appearance associated with onset of fever?
This may help in reaching the diagnosis.
Anyways, visit your physician for the tests and further management.

Thanks and take care
Dr Shailja P Wahal
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor